advertisement
Question
Posted by: Theo Boshoff | 2012-05-11

Yaz - Emotional disorder effects

My wife (45) started taking Yaz in Jan 2012 and thats where everything in our relationship started to go wrong (Married 23 years). Allthough we are sometimes fighting the angry intensity of it (from her side) was hundredfold since Jan. I can now not even engage my wife in friendly talk - she hates me! My kids (17-12) thinks she is weird. She seems not to sleep well. She seems frightened with me for no reason and only visits friends where she is absolutely loved and understood. We do not have a marriage anymore. I never made the connection between the Pill and her emotional level untill yesterday! What is your opinion Doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can affect emotions and it is possible that the Pill is making her irritable or emotional. Try discussing this with her. Menopause also brings emotional issues with it and she is around the right age for it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Avalon | 2012-05-22

I have been researching Yaz forums and articles for the past 3 days. It seems like recent events show that many women suffer bad effects from Yaz. From what I understand is that Yaz " was"  one of the first pills to come out to help women with PMDD as well as an Acne treatment. Further on I found that Yaz, Yazmin, Ocella, are all new generation pills that all have generic hormones. My experience has been clear to me now recently in the last year. I have been on the Pill since I was 13 years old, I am now 25. I have been on many different brands. Those years were teenage years with normal adolescent changes that my body was going through. So I could never pin point my problem. I was on Yazmin most of my highschool years and then my gynae put my on Yaz due to severe migrains after highschool. I have been on Yaz for about 4 years now. Everyone was raving about this new " 3 day period"  pill. In the beginning the pill worked no more migrains, but about 2 years later they returned. Up until now my period still last a whole week. I have noticed many side effects that I have gotten from this pill compared to many other women. My main concerns are why does this pill not work for PMDD? I suffer from extreme anxiety so badly that I dont even want to drive a car. There are plenty sites that have forums on women complaining about Yaz. The FDA now has court cases against Bayers, as many women have died from blood clots. I know many Contraceptives like Yaz warn against these dangers. I don''t remember much from the age of 12 as at that stage my hormones were only developing. So the only way now is to test it by leaving the pill to see if my body can cope normally with natural hormones.

I Spoke to my Gynae yesterday to find out what I should do and have decided to stop Yaz. Before I question my sanity completely. I do not want to rely on any other medications for depression. I am praying that these symptoms and effects pass once I am off Yaz. I gym alot and I have to work hard for 6 moths before I see a difference. Yaz makes it hard to loose weight.

Do you have any advise on what I could expect once I go off Yaz? surely the Yaz has caused me to have PMDD and other effects? I have been on the pill for 12 years. When I did research I found there are more women out there than what I thought with exactly the same problem. Yaz should give a clear warning " this pill may cause severe depression"  rather than be a " help for PMS" . The risks for blood clots is 2 to 3 times higher on Yaz than any other Pill. Before this pill went on the market they should have done extensive research before claiming it to be the " wonder Pill" 

Reply to Avalon
Posted by: Theo Boshoff | 2012-05-20

She is now off Yaz- It is an extremely dangerous pill! Lots of courtcases pending! Rated as one of the 10 worst pills in the world!!!

Reply to Theo Boshoff
Posted by: Theo Boshoff | 2012-05-20

Reply to Theo Boshoff
Posted by: gynaedoc | 2012-05-14

The Pill can affect emotions and it is possible that the Pill is making her irritable or emotional. Try discussing this with her. Menopause also brings emotional issues with it and she is around the right age for it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement